# SDR HEEA954987

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKYNAV 5000 HAS LOOSE PART INSIDE CABINET.  ON FIRST POWER UP, DISPLAY LOCKED UP. FOUND BROKEN PIECE OF DATA CARD READER.
